# SDR USAA2013010900016

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 39,537 hours, 22,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WI-FI INSTALLATION - CRACK ON ANGLE AT FR43, S42R.  REPLACED ANGLE AT FR43, S42R IAW A319 SRM 51-72-00.
